Bowel aches

I had my usual bowel movements friday morning but friday afternoon my bowel started aching (like a period pain ache). Thought nothing of it and carried on as usual. Ate dinner friday night and immediately felt nauseous and had diarreah and the shakes. Saturday i took a loperamide as i was going on a long day out so had no bowel movement. Sunday was ok but stool was greenish (had kale friday night) and was the same yesterday. Last night (monday) felt fluey and off it as well as my eyes aching and watery (like i had been crying alot). Had an ok nights sleep then this morning woke up to the same feeling i had friday night but stool is now bugandy/brown with everything i ate at 8pm last night in it. I still feel weak and tired and my eyes feel achy with the awful fluey feeling. I have buscopan for cramping and have taken paracetamol but still feel awful.

The pain is more annoying than anything else but something I've never had before. I don't have periods because of the contreceptive pill i take so know it's not that. Anyone else had anything like this or have advice.

Thanks

Rachel

5 Replies

oldestnewest
  • Do you know if you have any food intolerances? I have had many similar symptoms to those during bad flare-ups in the past. It seems strange to think that food intolerances give us symptoms in the eyes but they can do! Mine feel full of grit.

    My GP recommended a low-FODMAP diet which I went on for a few months and it helped massively, hardly any symptoms or feeling ill at all after that. It seems like a very restrictive diet at first but you get used to it and I think it's worth it to be symptom-free!

  • Could be a bug going round? Or an allergy to something try keeping a food diary? X

  • Hi if you feel so poorley then you should see GP are A&E ASAP

    Poo should not be that colour

    Very Best Wishes

  • Hi forgot to say -when impurities enter the blood stream this is the result I had this and had to have endoscopic treatment

    TAKE CARE ! PLEASE LET ME KNOW YOUR OK !

  • This could be food intolerance, but you may even find this is coming from the contraceptive pill. Could be worth talking to your gynecologist about it.

    Alison:)

You may also like...